It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-02-2010, 11:25 AM   #1
Newbie
(female)
 
Join Date: May 2010
Posts: 2
badhipmama HB User
Surgery a few weeks ago, now withdrawing - Help!

I guess I don't even what dosages I have been taking, so this post will be confusing!!!!!!! I have hydro 5/500 now and a vicodin ES. What i had been taking besides the oxy had a pill inscription IP 110. That may help.

I am a thin physically fit female and my extreme activity wore my hip out. It's been bad for a few years now. Kaiser had no idea what was really wrong so while they were fumbling around and offering me pain meds, I didn't take them b/c I am (was?) (opiates were never my problem, never liked them). In March 2009 after my botched surgery, I was taking tylenol w/codeine and i had no prob w/it. 1/2 or 1 pill a day. Surgery was a complete failure and I knew it and kaiser just didn't <care>. So, they just figured keep me on pain meds and don't deal with it.

I got sick of going to their inconvenient pharmacy and a friend had a lot of painkillers for her chronic pain, so I was getting what I thought was tylenol w/codeine, but was hydrocodone 325mg. I noticed they worked better and took them 1/2 - 1 pill a day in December 2009. I wasn't in that much pain, but after having lived w/pain so long, I just couldn't deal w/pain anymore. So, I keep taking them. In probably January, I was getting oxycodone (30 or 40, I think) and would take like 1/2 with one 325 hydrocodone. Then, it just crazy and by March of 2010 I needed 1-2 oxy's and screw the hydrocodone unless I didn't have oxy's.

In the meantime, I got better health insurance and UCLA told me in January/Feb I need a total hip replacement. I had it in March. They were giving me an IV drip of delotin (??) and 325 mg hydrocodone or percosets. I was in so much pain. But only know, do I realize that around the 5th-6th day, the pain I was feeling was w/d's (I think).

So, I come home and 2 325 mg percosets, not working. I'd take 4. Then oxy's - last week, I took 4 in one sitting! <edited> I was just in so much pain in my back and muscles - i thought it was the surgery. But, then when I was just out of everything around Thurs last week and didn't want to be on pills. I thought I had the flu, but b/c I was in SO much pain, my friend brought me an oxycontin and hydrocodone and I was fine. So, I start putting 2 & 2 together and realized I am w/d'g.

I start googling opiate w/d and it's consistent w/my symptoms. So, I got 1 oxycodone and had 1/2 Friday and 1/2 Sat w/some hydrocodone and vicodin. Switched to hydrocodone from then, I figured out I could taper from there. If I could get down to 1 pill (1/2 in a.m. and 1/2 in p.m), I am hoping I can just not take any. Because I was able to before.

So, I had 2,200 mgs of hydro yesterday. (Is that a lot?) Today I only took 1/2of a 325 and 1 500mg (662 mgs). My goal is to take 1/2 of one and a then a 500 at bed. So cut it to 1000+.

Thurs and Fri I had the sweats and chills and aches and pains. I still have them, but not as bad. I have had diarrhea too. I can't eat. I am though, and gatorade. And Soma, to try and help w/the muscle spasms.

SO, since I wasn't on pills for a long time, is it feasible I can be off in a couple days? Is the worse over? Or, do I need to go to a doctor and get help? The leg muscle spasms on Friday scared me, especially b/c I am still healing from a hip replacement.

Any suggestions??????? All this time, I thought i was in pain!!!!! Because the muscle aches are incredible. And I couldn't take it, but I can't live like this. Not with a 2 year old and a wonderful husband, it's a shameful place to be and I don't want to lose everything over these <edited> pills.

Help!

P.S. I already know my sobriety is gone. I was taking meds not as prescribed. But, I will deal w/that once I get off of them.

Last edited by badhipmama; 05-02-2010 at 02:54 PM. Reason: Watch your language on the Boards.

 
Sponsors Lightbulb
   
Old 05-02-2010, 01:50 PM   #2
Senior Member
(female)
 
Join Date: Jun 2006
Posts: 136
readerroz HB User
Re: Surgery a few weeks ago, now withdrawing - Help!

I think you've got your dosage wrong. Hydrocodone doesn't come in 325mg pills. That's the 2nd number in the dosage notation. Hydro comes 500/500, for example, 7.5/750--or 7.5/500,etc, then at the top end, 10 mg hydro, plus 325. The 2nd number refers to the non-opiate additive, such as tylenol, or ibuprofen.

I don't know how long it takes for addiction to set in. I used off and on for 2 or 3 years, maybe 1 or 2 pills a month, sometimes not at all, but then I just sort of fell into a pattern of increasing the amounts til I was escalating in pretty big jumps.

There's a really long thread here that I wrote last year detailing my agonizing journey, "Scared..Almost Ready". This was eventually closed by the moderators after it became clear I was just not making progress. Then in January, I think, I wrote "Lost and Redeemed", or something like that, which told how I finally was able to break the chain. It was too painful to come back here, so I just dropped off the board, but perhaps if you read through these, you might find some hint of hope.

 
Old 05-02-2010, 02:48 PM   #3
Newbie
(female)
 
Join Date: May 2010
Posts: 2
badhipmama HB User
Re: Surgery a few weeks ago, now withdrawing - Help!

Thanks for reply. Yea - I am sure I have the #s wrong. I only found out it wasn't tylenol w/codeine when I googled IP 110 (or something). It's all been crazy and why I was taking stuff I didn't know what it was, is the addict in me. I guess it's hard to respond when the #s are so wacked! But, in any event, it was more than what was on the bottle that the owner had. Ugh!

 
Old 10-12-2010, 12:43 PM   #4
Newbie
(female)
 
Join Date: Oct 2010
Location: Hawaii,USA
Posts: 1
Sara Boo HB User
Re: Surgery a few weeks ago, now withdrawing - Help!

Hi there!
I feel your pain! I had surgery a few weeks ago and have been on Oxycodone for pain relief ever since. I have ran out of pills right now and was on here trying to see if I can take Vicodin instead. I am having a hard time getting off of the Oxy's! They are the only thing that seem to give me pain relief from a condition they are yet to figure out! I am a recovering alchoholic and have 13 weeks in sobriety, however I feel as though I am getting dependent on these pills! Hope you manage to get off of them hun!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Has anyone ever had colon surgery? or colostomy bag? Please Help!! adventurer Bowel Disorders 32 12-29-2010 05:11 PM
The first two weeks after surgery Lido Cancer: Prostate 17 05-18-2010 05:57 PM
Lateral Release Surgery reyez Knee & Hip Problems 17 04-09-2010 01:36 PM
Degenerative disk disease, surgery soon & ? busymomof7 Back Problems 2 11-27-2009 09:52 PM
Surgery for PTTD aimsterg Foot & Ankle Problems 6 08-20-2009 07:26 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Hydrocodone
Lortab
Methadone
Oxycontin
Percocet
  Tylenol
Ultram Valium
Vicodin
Xanax




TOP THANKED CONTRIBUTORS



Phoenix (150), katlin09 (108), reachout (100), Wendy88 (36), second go (36), oxygirl (34), corissa3 (32), Tysmom1 (24), icehouse3z (24), bolter (21)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (857), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:30 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!